# SDR SWAA2020012874786

- Difficulty date: January 12, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE CHANNEL AT BS 540 BETWEEN BL 0 TO RBL 24.5 AT PASSENGER CABIN (1 EA). / REPLACED CHANNEL (BREAK ASSY) AT BS 540 BETWEEN BL0 TO RBL 24.5 FLOOR STRUCTURE PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9.
